# SDR AU001069

- Difficulty date: August 31, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Failed
- Location: Floor Panels
- Component: Floor Panels
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) METAL FLOOR PANELS INTERMITTENTLY OIL CANNING DURING PHASES OF PRESSURIZATION.  (X)
